MathSciNet Relay Station
MathSciNet bibliographic data
MR889379 11R20 (11R27)
Miki, Hiroo On the Leopoldt conjecture on the $p$-adic regulators. J. Number Theory 26 (1987), no. 2, 117–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement